Previous |  Up |  Next


interpolation; smoothing; quadratic spline
The extremal property of quadratic splines interpolating the first derivatives is proved. Quadratic spline smoothing the given values of the first derivative, depending on the knot weights $w_i$ and smoothing parameter $\alpha$, is then studied. The algorithm for computing appropriate parameters of such splines is given and the dependence on the smoothing parameter $\alpha$ is mentioned.
[1] Ahlberg J. H., Nilson E. N., Walsh J. L.: The Theory of Splines and Their Aplications. Academic Press, N.Y., 1967. MR 0239327
[2] de Boor C.: A Practical Guide to Splines. Springer Verlag, N.Y., 1978. MR 0507062 | Zbl 0406.41003
[3] Kobza J.: An algorithm for parabolic splines. Acta UPO, FRN 88 (1987), 169-185. MR 1033338
[4] Kobza J.: Quadratic splines interpolating the first derivatives. Acta UPO, FRN 100 (1991), 219-233. MR 1166439
[5] Kobza J., Zápalka D.: Natural and smoothing quadratic spline. Applications of Mathematics 36 no. 3 (1991), 187-204. MR 1109124
[6] Laurent P.-J.: Approximation et Optimization. Hermann, Paris, 1972. MR 0467080
[7] Sallam S., Tarazi M.N.: Quadratic spline interpolation on uniform meshes. In Splines in Numerical Analysis (Schmidt J.W., Spaeth H., eds.), Akademie-Verlag, Berlin, 1989, pp. 145-150. MR 1004259 | Zbl 0677.65010
[8] Schultz M.: Spline Analysis. Prentice-Hall, Englewood Cliffs, N.Y., 1973. MR 0362832 | Zbl 0333.41009
[9] Vasilenko V.A.: Spline Functions: Theory, Algorithms, Programs. Nauka, SO, Novosibirsk, 1983. (In Russian.) MR 0721970 | Zbl 0529.41013
Partner of
EuDML logo